MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 22X1-1/2 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 22X1-1/2 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305156
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
Material #: unknown.Batch#: 2117379.It was reported by customer that when caregiver was injecting fluid in vial to reconstitute, the fluid squirted outside of vial and not inside the vial.Verbatim: rcc received a complaint via email.Email(s) attached.External evaluation is required for takeda tw pr#(b)(4) ¿ leaking.Product: gattex 22g 1.5¿ precision needle.Bd syringe lot number(s): 2117379.Takeda awareness date: 20nov2023.Complaint owner: (b)(6).Report received: when caregiver was injecting fluid in vial to reconstitute, the fluid squirted outside of vial and not inside the vial.Status: requesting external evaluation country of origin: united states sample / photo availability: no sample or photos were provided to takeda.Ae: no ae reported patient identifiers available? (i.E.Gender, weight, ethnicity, etc.): patient identifiers will not be available for any investigation request.
 
Additional Manufacturer Narrative
Pr (b)(4): initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.Patient problem code: f26 ¿ no health consequences or impact.Device problem code: a0504 - leak / splash.
 
Event or Problem Description
(b)(4).Additional information received (b)(6) 2023.¿ please provide correct material and lot number.(previously provide the numbers does not match) this is the lot number on the patient kit provided to us.The reconstitution needle was lot 2117379 and the dosing needle is lot 2263232 ¿ date of event: 17nov2023.¿ did the event involve an urgent/life threatening medical situation? no ¿ how was treatment completed for customer? used another ¿ did the event interrupt the administration of any medication, or cause a clinically significant delay in medication, that negatively impacted the patient? if yes, please provide details.No.¿ please confirm whether there was any patient impact.No.¿ any physical sample or photo available for investigation? if yes, are you able to provide the address of the facility for us to ship the return label? no.¿ can you please provide more details and describe how the product is damaged.The reconstitution liquid squirted outside the vial when reconstituting.Material #: unknown.Batch#: 2117379.It was reported by customer that when caregiver was injecting fluid in vial to reconstitute, the fluid squirted outside of vial and not inside the vial.Verbatim: rcc received a complaint via email.Email(s) attached.External evaluation is required for takeda tw (b)(4).¿ leaking product: gattex 22g 1.5¿ precision needle.Bd syringe lot number(s): 2117379.Takeda awareness date: 20nov2023.Complaint owner: (b)(6).Report received: when caregiver was injecting fluid in vial to reconstitute, the fluid squirted outside of vial and not inside the vial.Status: requesting external evaluation.Country of origin: united states.Sample / photo availability: no sample or photos were provided to takeda.Ae: no ae reported.Patient identifiers available? (i.E.Gender, weight, ethnicity, etc.): patient identifiers will not be available for any investigation request.
 
Additional Manufacturer Narrative
(b)(4).Follow up.A device history record review was completed by our quality engineer team for provided material number 305156 and lot number 2117379.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.H3 other text : see h10 narrative.

Brand Name
NEEDLE 22X1-1/2 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18303150
Report Number1911916-2023-00889
Device Sequence Number12422939
Product Code FMI
UDI-Device Identifier30382903051565
UDI-Public(01)30382903051565
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305156
Device Lot Number2117379
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2023
Supplement Date Received by Manufacturer12/13/2023
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown